# SDR HEEA0014826

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT HAS WEAK OUTPUT WHEN WARMED UP.  FOUND UNIT TO HAVE WEAK RECEIVER SENSITIVITY AND UNIT IS NOT TRANSMITTING CORRECT FREQUENCY FROM 118.00-128.00 MHZ.
